Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 4, Pages 825-827

On a generalization of Hausdorff space

A/31 C.I.T. Buildings, Singhee-Bagan, Calcutta 700007, India

Received 4 December 1985; Revised 17 May 1986

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Here, a new separation axiom as a generalization of that of Hausdorff is introduced. Its simple consequences and relations with some other known separation axioms are studied. That a non-indiscrete topological group satisfies this axiom is shown.